JournalsjncgVol. 5, No. 2pp. 295–298

Appendix to V. Mathai and J. Rosenberg’s paper “A noncommutative sigma-model”

  • Hanfeng Li

    SUNY at Buffalo, USA
Appendix to V. Mathai and J. Rosenberg’s paper   “A noncommutative sigma-model” cover
Download PDF

Abstract

Two problems posed in the paper [6] by V. Mathai and J. Rosenberg are resolved.

Cite this article

Hanfeng Li, Appendix to V. Mathai and J. Rosenberg’s paper “A noncommutative sigma-model”. J. Noncommut. Geom. 5 (2011), no. 2, pp. 295–298

DOI 10.4171/JNCG/76